Title: Strong Convergence Theorem for Finite Family of Generalised Asymptotically Nonexpansive Maps
Author(s): Agatha Chizoba Nnubia, Sheila Amina Bishop
Pages: 71-84
Cite as:
Agatha Chizoba Nnubia, Sheila Amina Bishop, Strong Convergence Theorem for Finite Family of Generalised Asymptotically Nonexpansive Maps, Int. J. Anal. Appl., 18 (1) (2020), 71-84.

Abstract


Let K be a nonexpansive retract of a uniformly convex Banach space X with retraction P and Ti:1···,m: K-> X a finite family of uniformly continuous generalised asymptotically nonexpansive maps with a nonempty common fixed point set F. We provided and proved sufficient conditions for the strong convergence of a sequence of successive approximations generated by an m-step algorithm to a point of F.

Full Text: PDF

 

References


  1. Alber, Y., Chidume, C. E. and Zegeye, H., Approximating Fixed Points of Total Asymptotically Nonexpansive Mappings.Fixed Point Theory Appl., 2006(2006), article ID 10673. Google Scholar

  2. Chidume, C. E.; Geometric properties of Banach spaces and nonlinear iterations. Springer Verlag Series: Lecture Notes in Mathematics Vol. 1965(2009) XVII, 326p. Google Scholar

  3. Goebel, K. and Kirk, W.A., A Fixed Point Theorem for Asymptotically Nonexpansive Mappings. Proc. Amer. Math. Soc. 35(1972), 171-174. Google Scholar

  4. Isiogugu, F.O. and Osilike, M.O., Fixed Point and Convergence Theorems for Certain Classes of Mappings.J. Nigerian Math. Soc., 31(2013), 147-165. Google Scholar

  5. Lim, T.C. and Xu, H.K., Fixed Point Theorems For Asymtotically Nonexpansive Mappings. Nonlinear Anal., Theory Methods Appl., 22(1994), 1345-1355. Google Scholar

  6. Moore, C. and Nnoli, B.V.C., Strong Convergence of Averaged Approximants for Lipschitz Pseudocontrative Maps. J. Math. Anal. Appl., 260(2006), 169-178. Google Scholar

  7. Moore, C. and Ofoedu, E. U., Convergence of Iteration Process to Random Fixed Points of Uniformly L- Lipschitzian Asymptotically Hemi-contractive Random Maps in Banach Spaces. J. Nigerian Math. Soc., 25(2006), 87-94. Google Scholar

  8. Ofoedu, E.U. and Nnubia, A.C., Approximation of minimum-norm fixed point of total asymptotically nonexpansive mapping. Afrika Matematika, 26(2015), 699-715. Google Scholar

  9. Osilike, M.O. and Shehu,Y., Explicit Averaging Cyclic Algorithm for Common Fixed Points of Asymptotically Strictly Pseudocontractive Maps. Appl. Math. Comput., 213(2009), 584-553. Google Scholar

  10. Osilike, M.O. and Shehu,Y., Explicit Averaging Cyclic Algorithm for Common Fixed Points of Asymptotically Strictly Pseudocontractive Maps in Banach Spaces. Computers Math. Appl., 57(2009), 1502-1510. Google Scholar

  11. Okeke, G.A., Bishop, S. A. and Khan, S.H., Iterative Approximation of Fixed Point of Multivalued ρ-Quasi-Nonexpansive Mappings in Modular Function Spaces with Applications. J. Funct. Spaces, 2018(2018), Article ID 1785702. Google Scholar

  12. Takahashi, W., Nonlinear Functional Analysis- Fixed point theory and applications. Yokohanna publisher inc. Yokohanna, (2000). Google Scholar

  13. Zegeye, H. and Shahzad, N., Strong Convergence of an Implicit Iteration Process for a Finite Family of Generalised Asymptotically Quasi- Gonexpansive Maps, Appl. Math. Comput., 189(2007), 1058–1065. Google Scholar

  14. Zegeye, H. and Shahzad N., Approximation of the common minimum-norm fixed point of a finite family of asymptotically nonexpansive mappings, Fixed Point Theory Appl., 2013(2013), Article ID 1. Google Scholar


COPYRIGHT INFORMATION

Copyright © 2020 IJAA, unless otherwise stated.